IZZATI, Nailul; YANNUANSA, Nanndo; UMMAH, Imamatul; WATI, Dian Anisa Rokhmah; INDAHWATI, Elly; PURWASIH, Silviana Maya; KHOLIS, Nur. Dynamical analysis of a mathematical model on the spread of diphtheria disease with vaccination completeness factors. Journal Focus Action of Research Mathematic (Factor M), [S. l.], v. 7, n. 2, p. 17–34, 2024. DOI: 10.30762/f_m.v7i2.3901. Disponível em: https://jurnalfaktarbiyah.iainkediri.ac.id/index.php/factorm/article/view/env7n2_p17_34. Acesso em: 6 apr. 2025.